# SDR ABXA9800314

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847501
- Condition: Cracked
- Location: Bs 1150
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 1150 BETWEEN LONGERON 30R AND 33R HAS 6 INCH CRACK.  REPAIRED IAW SRM 51-1-20D.
